Alert archive / Maryland / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 16, 2013, 6:48 PM EDT for Sussex County, Delaware; Caroline County, Queen Anne's County, Talbot County, Maryland. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2013, 6:48 PM EDT (22:48 UTC)
- Expired
- Jun 16, 2013, 7:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, DE, Caroline County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 33 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
747
WWUS81 KPHI 162248
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT SUN JUN 16 2013
DEZ002-003-MDZ015-019-020-162345-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
648 PM EDT SUN JUN 16 2013
...AN AREA OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT
CAROLINE...NORTHERN TALBOT...SOUTHERN KENT...SOUTHERN QUEEN ANNE'S
AND WESTERN SUSSEX COUNTIES...
AT 645 PM EDT...AN AREA OF SHOWERS WITH STRONG WIND GUSTS WAS NEAR
CENTREVILLE MARYLAND...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL
BE NEAR JUMPTOWN AROUND 700 PM...GREENSBORO AROUND 715 PM...
HARRINGTON AROUND 730 PM AND ELLENDALE AROUND 745 PM.
LAT...LON 3863 7571 3868 7576 3867 7579 3869 7581
3868 7592 3877 7629 3886 7625 3883 7624
3882 7620 3893 7622 3910 7614 3911 7612
3898 7530 3893 7530 3893 7532 3885 7523
3854 7537
$$
FORECASTER:POWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 16, 3:54 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 16, 3:54 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 PM EDT SUN JUN 16 2013 .SYNOPSIS... AN AREA OF LOW PRESSURE WILL TRACK FROM THE GREAT LAKES INTO SOUTHEASTERN CANADA INTO MONDAY. A WEAK COLD FRONT ASSOCIATED WITH IT IS FORECAST TO SETTLE ACROSS OUR AREA TONIGHT. A SECONDARY COLD FRONT SHOULD THEN ARRIVE TUESDAY WITH A WEAK LOW PRESSURE SYSTEM FORMING ALONG IT. HIGH PRESSURE WILL THEN BUILD INTO THE AREA WEDNESDAY AND THURSDAY, BEFORE SHIFTING TO OUR EAST FRIDAY INTO SATURDAY. A WARM FRONT MAY THEN LIFT NORTHWARD NEAR OUR AREA SATURDAY, WITH A COLD FRONT WELL TO OUR WEST SUNDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A LOT OF CLOUD COVER EXISTS ACROSS THE REGION WITH MORE MOISTURE BEING PUMPED IN TO OUR WEST-SOUTHWEST. THERE ARE A FEW BREAKS IN THE OVERALL CLOUD COVER WHICH WOULD HELP TO DESTABILIZE THE SURFACE LAYER SLIGHTLY BUT EVEN THEN THE REAL LIFTING WOULD NOT TAKE PLACE UNTIL THE SURFACE TROUGH APPROACHES FROM THE WEST. THIS IS STILL PROGGED TO OCCUR BY LATE THIS EVENING WHICH WOULD MEAN WE MAY HAVE LOST THE BEST SURFACE BASED INSTABILITY TO GET CONVECTION GOING. THE REGIONAL RADAR DOES NOT SHOW MUCH IN THE WAY OF WIDESPREAD SHOWER ACTIVITY TO OUR WEST WITH ONLY A FEW POCKETS TIED TO THE ADVANCEMENT OF THE THETA-E RIDGE AND ISENTROPIC LIFT. THE LOW-LEVEL JET DOES NOT LOOK TO MAXIMIZE ACROSS OUR CWA UNTIL AFTER 00Z WITH THE BEST MOISTURE SURGE AND SHEAR SO IT LOOKS AS THOUGH OUR CONVECTION CHANCES ARE FLEETING. STILL WILL CONTINUE TO SEE SCATTERED SHOWERS MOVING IN AHEAD OF THE SURFACE TROUGH TONIGHT AND FOR THE MOST PART THESE WILL BE LIGHT IN NATURE. WINDS WILL CONTINUE TO GUST UPWARDS THE 20-25KTS IN SOME SPOTS AS THE AFOREMENTIONED JET MOVES OVERHEAD. WE SHOULD BEGIN TO LOSE THE GUSTS SHORTLY BEFORE SUNSET, BUT WITH MORE CLOUD COVER MOVING IN, IT COULD BE SOONER. TEMPERATURES TONIGHT WILL BE QUITE MILD COMPARED TO THE PAST COUPLE OF MORNINGS. WITH AMPLE LOW-LEVEL MOISTURE IN PLACE AND HIGH CLOUDS OVERHEAD WE COULD SEE SOME GROUND FOG OR HAZE DEVELOPMENT BY LATE TONIGHT. TEMPERATURE WISE WE SHOULD ONLY BE ABLE TO DROP BACK INTO THE UPPER-60S ACROSS THE AREA AS WE USED A BLEND OF THE MET/MAVMOS TONIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... MUCH CAN BE SAID OF TOMORROW THAT CAN BE SAID OF SUNDAY WITH AN ALMOST IDENTICAL SYNOPTIC SETUP. STILL HAVE THE ZONAL FLOW ALOFT KICKING THROUGH MULTIPLE SHORTWAVES TO OUR NORTH AND POSSIBLY ANOTHER WEAK OR REMAINING TROUGH TO OUR SOUTH. THESE TWO AREAS COULD SEE MORE WIDELY SCATTERED SHOWERS AND THUNDERSTORMS. TOMORROW DOES NOT LOOK MUCH BETTER IN TERMS OF CONVECTION THOUGH THE THERMAL PROFILES ARE MORE CONDUCIVE WITH BETTER SURFACE BASED CAPE AND LESS CLOUD COVER, THOUGH THE WEAKER WINDS/SHEAR WOULD PROHIBIT BETTER UPDRAFT STRENGTH. STILL MAINTAIN THE CHANCE POPS LATER IN THE AFTERNOON WITH THUNDER BUT THIS WILL ONCE AGAIN HAVE TO BE REASSESSED TO THE POTENTIAL FOR HOW STRONG ANY OF THE STORMS, IF THEY FORM, WILL BE. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... THE OVERALL SYNOPTIC SETUP IS COMPRISED OF GRADUALLY RISING HEIGHTS AS A PACIFIC NORTHWEST CLOSED LOW DRIFTS NORTHEASTWARD INTO SOUTHERN CANADA. A RIDGE OVER THE PLAINS BUILDS INTO THE MISSISSIPPI VALLEY, AND THE TROUGH IN THE EASTERN U.S. RELAXES. GIVEN THIS FLOW REGIME, SYSTEMS LOOK TO BE ON THE WEAKER SIDE AS THEY SLIDE ACROSS THE AREA. A FRONT SHOULD CLEAR THE AREA LATER TUESDAY, FOLLOWED BY A DRIER AIRMASS. THE EVOLUTION OF SYSTEMS LATE IN THE WEEK AND NEXT WEEKEND IS SOMEWHAT UNCERTAIN, GIVEN TIMING OF ENERGY EJECTING INTO THE NORTHERN PLAINS AND ACROSS THE GREAT LAKES. THIS MAY HANG BACK AWHILE AS HIGH PRESSURE SITS NEAR THE EAST COAST. WE USED A MODEL BLEND FOR MONDAY NIGHT INTO WEDNESDAY, THEN WPC GUIDANCE THEREAFTER. SOME ADJUSTMENTS WERE MADE AFTER ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES. WPC USED A BLEND OF THE 06Z GEFS/ECMWF ENSEMBLE MEANS. FOR MONDAY NIGHT AND TUESDAY...LOW PRESSURE WILL BE TRACKING TO OUR NORTH AS A CLOSED LOW SLIDES EASTWARD ACROSS SOUTHERN CANADA. AN ASSOCIATED COLD FRONT WILL GRADUALLY SETTLE SOUTHEASTWARD ACROSS OUR CWA DURING THIS TIME FRAME. AS AN UPPER-LEVEL TROUGH AMPLIFIES SOME SOUTHWARD, STRONGER DEEP LAYER SHEAR SLIDES MAINLY ACROSS THE GREAT LAKES REGION. THERE SHOULD BE ONGOING CONVECTION WITHIN THIS CORRIDOR, HOWEVER SOME OF THIS ACTIVITY MAY ARRIVE ACROSS OUR NORTHERN DURING MONDAY EVENING. IF THIS WERE TO OCCUR, IT SHOULD WEAKEN WITH THE LOSS OF DAYTIME HEATING THEN WE PERHAPS AWAIT FOR OTHER CONVECTION IN THE UPPER OHIO VALLEY AND EASTERN GREAT LAKES TO SLIDE EAST-SOUTHEASTWARD. IN ADDITION, MODEL GUIDANCE SUGGESTS A LEE SIDE TROUGH COULD BE IN PLACE WHICH MAY ALLOW FOR ISOLATED/SCATTERED CONVECTION MONDAY EVENING TO PUSH ACROSS PORTIONS OF OUR SOUTHERN ZONES BEFORE DISSIPATING. A WEAK WAVE OF LOW PRESSURE THEN LOOKS TO DEVELOP ALONG THE BOUNDARY AND TRACK NEAR OUR AREA TUESDAY. OUR REGION LOOKS TO REMAIN ON THE SOUTHERN PERIPHERY OF THE STRONGEST 500 MB FLOW, HOWEVER SOME INCREASE IS FORECAST ALONG WITH ENOUGH INSTABILITY TO RESULT IN SOME SHOWERS AND THUNDERSTORMS. WE ALSO LOOK TO BECOME SITUATED WITHIN THE FAVORABLE ENTRANCE REGION OF THE 250 MB JET DURING THE AFTERNOON, ALLOWING FOR SOME ASSISTANCE IN THE LARGE SCALE LIFT. THE THUNDERSTORM COVERAGE AND/OR INTENSITY MAY END UP BEING TEMPERED BY THE CLOUD COVER AROUND. WE MAINTAIN CHC POPS FOR AT LEAST SCATTERED COVERAGE DURING THE DAY AS THE FRONT SETTLES SOUTHEASTWARD AND THE WEAK WAVE MOVES NEARBY. WHILE THE HIGHER PW VALUE AIR LOOKS TO SLIDE SOUTH AND EAST OF THE AREA, THE PW IS FORECAST TO BE ABOUT 1.25-1.50 INCHES ACROSS OUR AREA. THIS CAN STILL PRODUCE LOCAL DOWNPOURS ESPECIALLY WITH ANY STRONGER CONVECTIVE ELEMENTS. OUR CONFIDENCE IS A BIT LOW REGARDING TEMPERATURES AS A FAIR AMOUNT OF CLOUDINESS COMBINED WITH SOME SHOWERS/THUNDERSTORMS MAY HAVE ENOUGH OF AN AFFECT. FOR WEDNESDAY AND THURSDAY...A NARROW UPPER-LEVEL RIDGE IS FORECAST TO MOVE EAST ACROSS THE PLAINS AND MIDWEST WEDNESDAY AHEAD OF A LARGE TROUGH IN THE WEST. THIS ALLOWS SURFACE HIGH PRESSURE TO SETTLE OVER OUR AREA DURING THIS TIME FRAME, AND PUSH A COLD FRONT TO OUR SOUTH AND EAST. THE ECMWF IS SLOWER WITH THE FRONT AND WANTS TO MAINTAIN SOME CONVECTION INTO AT LEAST OUR SOUTHERN AREAS. WE LEANED TOWARD A QUICKER SOUTHWARD PUSH ATTM DUE TO THE INCOMING SURFACE HIGH. A PERSISTENT UPPER-LEVEL TROUGH HOWEVER IS FORECAST TO BE ACROSS EASTERN CANADA, THEREFORE THE SURFACE HIGH WILL TEND TO SETTLE DUE EASTWARD DURING THURSDAY. A NORTH-NORTHEAST LOW-LEVEL FLOW WEDNESDAY MAY BECOME ONSHORE ESPECIALLY AS THE FLOW ALOFT LESSENS WITH HIGH PRESSURE ARRIVING. AS A RESULT, A SEA/BAY BREEZE MAY DEVELOP ESPECIALLY THURSDAY WITH EVEN WEAKER FLOW. IN ASSOCIATION WITH THE INCOMING SURFACE HIGH, A MUCH DRIER AIRMASS SHOULD SETTLE IN. SINCE HIGH PRESSURE BECOMES THE DOMINANT FEATURE, A DRY FORECAST WAS CONTINUED. FOR FRIDAY AND SATURDAY...THE RIDGE IN THE MIDWEST AREA SHOULD FLATTEN OUT OR PUSH SOUTHWARD AS ENERGY EJECTS OUT OF THE WEST. AS A RESULT, LOW PRESSURE IS FORECAST TO TRACK ACROSS THE NORTHERN PLAINS AND MIDWEST DURING THIS TIME FRAME. MEANWHILE, HIGH PRESSURE IS SITUATED TO OUR EAST WITH A RETURN FLOW OCCURRING ACROSS THE NORTHEAST. IT APPEARS THAT A WARM FRONT MAY LIFT NORTHWARD LATE FRIDAY INTO SATURDAY, ALTHOUGH THE MAIN WAA PUSH MAY END UP STAYING WELL TO OUR WEST. THERE IS THE POTENTIAL THAT SOME SORT OF WEAKNESS OR COASTAL TROUGH DEVELOPS NEAR THE CAROLINAS WITH CONVECTION OCCURRING. SOME OF THIS MOISTURE MAY EVENTUALLY GET DRAWN NORTHWARD AS LOW-LEVEL WAA AND MOISTURE ADVECTION INCREASES WELL IN ADVANCE OF THE NEXT SYSTEM. BASED ON SOME UNCERTAINTY WITH THE DETAILS MAINLY TIED TO A POSSIBLE WARM FRONT, WE WENT DRY FRIDAY THEN CARRIED SLIGHT CHC POPS IN THE DATABASE ACROSS MUCH OF THE AREA SATURDAY. FOR SUNDAY...OUR REGION SHOULD BE IN A WARM SECTOR AS HIGH PRESSURE IN THE ATLANTIC EXPANDS WESTWARD SOME. THIS IS IN RESPONSE TO A TROUGH SLIDING ACROSS THE NORTHERN PLAINS AND GREAT LAKES. AS THIS OCCURS, A COLD FRONT WITH POSSIBLY SOME WAVES OF LOW PRESSURE ALONG IT WILL BE TRAVERSING EASTWARD. FOR NOW, THIS LOOKS TO HANG BACK FAR ENOUGH TO OUR WEST ALTHOUGH A SMALL CHC OF SOME SHOWERS/THUNDER CANNOT BE RULED OUT THEREFORE CARRIED SLIGHT CHC POPS IN THE DATABASE. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS EVENING THROUGH TONIGHT...VFR. SOUTHWEST WINDS BETWEEN 10-15KTS WITH GUSTS REACHING INTO THE LOW-20KTS. A WEAK TROUGH/COLD FRONT IS PROGGED TO SLIDE THROUGH LATER THIS EVENING AND COULD TOUCH OFF A FEW SHOWERS WITH POSSIBLY A THUNDERSTORM. UPDATED CCFP SHOWS HIGH CONFIDENCE OF SPARSE COVERAGE THROUGHOUT MOST OF OUR AREA. GIVEN THE TIMING OF THE EVENT WE MAINTAIN THE TEMPO FOR THUNDER FOR ALL TERMINALS EXCEPT ACY/MIV. AT MIV/ACY CONFIDENCE IS LOWER THAT STORMS WOULD BE ABLE TO MAINTAIN THUNDER THROUGH THE LATE EVENING HOURS, THEREFORE WE CONTINUE TO HOLD OFF ON PLACING A TEMPO GROUP IN THEM. AFTER THE SHOWERS MOVE THROUGH THE WINDS WILL BECOME LIGHT FROM THE SOUTHWEST. WITH A NEW MOISTER AIRMASS IN PLACE AND ONLY HIGH CLOUDS IN PLACE SOME TERMINALS COULD SEE MVFR VSBYS FORM BY LATE TONIGHT WITH EITHER A LIGHT GROUND FOG OR HAZE. MONDAY...VFR. ANY GROUND FOG/HAZE WILL DISSIPATE BY LATE MORNING ONCE WE BEGIN TO MIX. WINDS SHOULD BACK A BIT TOWARDS THE WEST BUT REMAIN LIGHT. THERE COULD BE SOME GUSTINESS AGAIN TOMORROW AFTERNOON BUT SHOULD BE IN THE UPPER TEENS RANGE. OUTLOOK... MONDAY NIGHT...MOSTLY VFR. LOCALIZED MVFR POSSIBLE WITH A SHOWER OR THUNDERSTORM IN THE EVENING, THEN PERHAPS WITH LOCAL FOG LATE. TUESDAY...MVFR OR LOWER AT TIMES WITH SOME SHOWERS AND THUNDERSTORMS. THERE COULD BE SOME MVFR/IFR LATE AT NIGHT DUE TO SOME FOG. WEDNESDAY THROUGH FRIDAY...OVERALL VFR. && .MARINE... CURRENTLY ACROSS OUR WATERS THE SEAS HAVE NOT RESPONDED AS ORIGINALLY THOUGHT TO THE STRONGER SOUTHERLY SURGE. THIS MAY BE DUE TO THE SLIGHTLY OFFSHORE COMPONENT THE WINDS HAVE MAINTAINED. SEEING THAT THE CONDITIONS SHOULD NOT WORSEN THROUGH THE EVENING AND OVERNIGHT HOURS DECIDED TO CANCEL THE SCA FOR OUR WATERS. THOUGH THERE COULD POTENTIALLY BE A 25KT GUST IN PLACES AND SEAS MAY BUILD UPWARDS OF 4 FEET TONIGHT DID NOT FEEL STRONG ENOUGH TO KEEP THE SCA GOING. OTHERWISE TOMORROW SHOULD FEATURE SLIGHTLY LESS WIND ACROSS OUR WATERS WITH SEAS ONCE AGAIN RUNNING AROUND 3 FEET. OUTLOOK... A COLD FRONT WILL BE SETTLING ACROSS THE AREA TUESDAY, AND A WEAK WAVE OF LOW PRESSURE SHOULD TRACK ALONG IT. THERE STILL IS SOME DIFFERENCES WITH THE SOUTHWARD PUSH OF THE COLD FRONT TUESDAY AND WEDNESDAY, HOWEVER THE SURFACE LOW LOOKS WEAK ENOUGH TO KEEP THE WINDS UNDER 25 KNOTS. AS THE WEAK SURFACE LOW DEPARTS, HIGH PRESSURE STARTS TO BUILD IN AND THE PRESSURE GRADIENT TIGHTENS. A NORTHERLY WIND SHOULD INCREASE SOME WEDNESDAY BEFORE THE PRESSURE GRADIENT RELAXES, HOWEVER THE OVERALL FLOW LOOKS TO GENERALLY REMAIN UNDER 25 KNOTS. THERE IS A CHC SEAS REACH 5 FEET FOR A TIME, HOWEVER THIS POTENTIAL LOOKS MARGINAL ATTM. THE WINDS ARE FORECAST TO BE LIGHTER LATER WEDNESDAY INTO FRIDAY AS HIGH PRESSURE SETTLES OVERHEAD. THIS SHOULD RESULT IN THE WINDS TURNING MORE SOUTHERLY, WITH PERHAPS A SEA/BAY BREEZE CIRCULATION OCCURRING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...GORSE AVIATION...GORSE/HEAVENER MARINE...GORSE/HEAVENER
Hazardous weather outlook, Jun 16, 4:01 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 PM EDT SUN JUN 16 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-172015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 401 PM EDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-172015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 401 PM EDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-172015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 401 PM EDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 16, 6:24 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT SUN JUN 16 2013
DEZ001-MDZ008-NJZ016-017-021-162330-
CECIL MD-CUMBERLAND NJ-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
624 PM EDT SUN JUN 16 2013
...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT CENTRAL NEW CASTLE...
NORTHEASTERN CECIL...NORTHERN CUMBERLAND...SALEM AND SOUTHEASTERN
GLOUCESTER COUNTIES...
AT 622 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS NEAR BROOKSIDE
DELAWARE AND WAS MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL
BE NEAR BEAR...DELAWARE CITY...AND SAINT GEORGES AROUND 630
PM...PENNSVILLE AND PORT PENN AROUND 640 PM...SALEM AND QUINTON
AROUND 650 PM.
LAT...LON 3972 7583 3972 7578 3974 7576 3958 7492
3952 7498 3944 7489 3931 7494 3949 7555
3957 7552 3959 7555 3951 7555 3949 7557
3958 7588
FORECASTER:POSpecial weather statement, Jun 16, 6:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT SUN JUN 16 2013
DEZ002-003-MDZ015-019-020-162345-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
648 PM EDT SUN JUN 16 2013
...AN AREA OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT
CAROLINE...NORTHERN TALBOT...SOUTHERN KENT...SOUTHERN QUEEN ANNE'S
AND WESTERN SUSSEX COUNTIES...
AT 645 PM EDT...AN AREA OF SHOWERS WITH STRONG WIND GUSTS WAS NEAR
CENTREVILLE MARYLAND...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL
BE NEAR JUMPTOWN AROUND 700 PM...GREENSBORO AROUND 715 PM...
HARRINGTON AROUND 730 PM AND ELLENDALE AROUND 745 PM.
LAT...LON 3863 7571 3868 7576 3867 7579 3869 7581
3868 7592 3877 7629 3886 7625 3883 7624
3882 7620 3893 7622 3910 7614 3911 7612
3898 7530 3893 7530 3893 7532 3885 7523
3854 7537
FORECASTER:POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:40 AM EDT | Small Craft Advisory | PHI | 12 hr | |
| Jun 16, 6:24 PM EDT | Special Weather Statement | PHI | Salem | 66 min |
| Jun 16, 7:28 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 62 min |
Nearby
Special Weather Statements in Maryland, 2013Special Weather Statements in Delaware, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.